Low Magnesium

Good Evening,

Is anyone else having trouble with their magnesium levels following Carbo/Taxol chemotherapy for their Ovarian Cancer?

Comments

  • Hi @Rhealsmom - this was an issue for me around 1/2 way through treatment - the DR team can probably give it to you via IV prior to treatment or they gave me oral prescription to take - hope this message finds you doing well. 
  • @Rhealsmom .I have had low magnesium right near the bottom of the range as well. I got restless leg, told the doctor and got  on magnesium supplements.  Either 500 or 1000 mg per day. No problems with the legs and the level seems to hang around the lower end of the range.  Ask your health team about supplements.  
  • Hi @Rhealsmom,
    I had low magnesium levels and little strength in my legs towards the end of chemo too.
    My doctor prescribed Jamp-Magnesium 100mg/ml. I had to take it twice, then 3 times a day for 4 months.
    All good now :)
    Best wishes,
    Cecile
Sign In or Register to comment.

Hello there,

It looks like you might be new to OVdialogue. Please register or sign in to participate in discussions.